# SDR A6WA201543256

- Difficulty date: November 16, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 34,537 hours, 32,403 cycles
- System (JASC): 2425 · AC Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TO AT 55 KTS, DUE TO IDG 1 CAUTION.  FOLLOWED BY GEN 1 CAUTION MSG.
